Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Periodic solutions to nonlinear one dimensional
wave equation with $\mathit {X}$-dependent coefficients


Authors: V. Barbu and N. H. Pavel
Journal: Trans. Amer. Math. Soc. 349 (1997), 2035-2048
MSC (1991): Primary 35L70, 35B10, 35L05
MathSciNet review: 1373628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with $t$-periodicity and regularity of solutions to the one dimensional nonlinear wave equation with $x$-dependent coefficients


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35L70, 35B10, 35L05

Retrieve articles in all journals with MSC (1991): 35L70, 35B10, 35L05


Additional Information

V. Barbu
Affiliation: Department of Mathematics, University of Iasi, Iasi, Romania
Email: barbu@uaic.ro

N. H. Pavel
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: npavel@bing.math.ohiou.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01714-5
PII: S 0002-9947(97)01714-5
Keywords: Forced vibrations of nonhomogeneous strings, propagation of seismic waves, eigenvalues and eigenfunctions, Fourier series, subdifferentials, maximal monotone operators, Sobolev spaces
Received by editor(s): April 18, 1995
Received by editor(s) in revised form: December 4, 1995
Additional Notes: This research was carried out while the first author was visiting Ohio University
Article copyright: © Copyright 1997 American Mathematical Society